MAUDE Adverse Event Report: AVANOS MEDICAL - IRVINE ON-Q C-BLOC WITH DUAL SELECT-A-FLOW 600 ML X 1-7 ML/HR + 1-7 ML/HR; ELASTOMERIC - SAF

AVANOS MEDICAL - IRVINE ON-Q C-BLOC WITH DUAL SELECT-A-FLOW 600 ML X 1-7 ML/HR + 1-7 ML/HR; ELASTOMERIC - SAF
Model Number CB6007
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record is not possible as no lot number was provided.The actual complaint product was not returned for evaluation.Root cause could not be determined.All information reasonably known as of 09 jun 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint comp (b)(4).Device not returned.
 
Event or Problem Description
Avanos medical inc.Received a single report that referenced three different incidences, which were associated with separate units, involving three different patients.This is the second of three reports.Refer to 2026095-2020-00094 for the first report.Refer to 2026095-2020-00096 for the third report.Fill volume: 600 ml.Flow rate: 10 ml/hr.Procedure: unknown.Cathplace: unknown.Infusion start time: unknown.Infusion stop time: (b)(6) 2019 time unknown.It was reported that a fast flow event occurred; the total infusion time was 50% faster than expected.Infusion completed in 40 hours instead of the expected 60 hours.Patient was receiving levobupivacaine 0.125%.No patient injury was reported.Additional information has been requested but not yet received.

Brand Name
ON-Q C-BLOC WITH DUAL SELECT-A-FLOW 600 ML X 1-7 ML/HR + 1-7 ML/HR
Common Device Name
ELASTOMERIC - SAF
Manufacturer (Section D)
AVANOS MEDICAL - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key10137818
Report Number2026095-2020-00095
Device Sequence Number2094077
Product Code MEB
UDI-Device Identifier00193494134778
UDI-Public00193494134778
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCB6007
Device Catalogue Number101347704
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2020
Initial Report FDA Received Date06/10/2020
Patient Sequence Number1
Patient Age15 YR